# SDR HEEA075577

- Difficulty date: August 24, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N30YM
- Make and model: Bell 412
- Aircraft serial: 36032
- Aircraft time: 2,550 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 6583
- Condition: Malfunctioned
- Location: Vhf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO SIDETONE. PERFORMED PRELIMINARY INSPECTION. FOUND UNIT NOT MODULATING AND TRANSMIT POWER OUT EXCESSIVE AND COULD NOT ADJUST EITHER.  REPLACED BAD Q109 AND Q110 TRANSISTORS.  REPAIRED.  ADJUSTED POWER OUT AND SIDETONE.  FOUND L505 COIL BROKEN.  REPLACED COIL. REMOVED LIGHT CORROSION FROM CHASSIS.  BENCH CHECK GOOD.
